# SDR YENA2023005010467

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 61,892 hours, 22,069 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 005RL05
- Part serial: 6927
- Condition: Failed
- Location: Unknown
- Part time: 15,079 hours, 7,196 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#121, JFK-NAS. (AIRCRAFT DIVERTED TO FLL) ' ENG 2 EPR FAULT N1 DEGRADED MODE; ACCOMPLISHED TSM TASK 73-22-00-810-818B. FOUND BOTH A&B CHANNEL P2/T2 PROBE HEATER INOP. REMOVED ADN REPLACED ENG2 RELAY BOX IAW AMM 71-51-49. NO FAULTS NOTED.'
